Publication
Title
Unattainable points in multivariate rational interpolation
Author
Language
English
Source (journal)
Journal of approximation theory. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0021-9045
Volume/pages
72(1993), p. 159-173
ISI
A1993KP59900004
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.03.2017
To cite this reference